# SDR 02FDEA00977

- Difficulty date: December 27, 2002
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 42,175 hours, 13,104 cycles
- Engine: Ge CF650*
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 3 TEMP LIMITING POWER ALL REGIMES.  SHORTLY AFTER TAKEOFF RECEIVED LOOP B FIRE LIGHT.  ENGINE 3 FIRE LOOPS, A AND B BOTH TEST PROPERLY, REDUCED PWR, LOOP LIGHT EXTINGUISHED, PARAMETERS STABLE.  DIVERTED.
